# SDR ABXA9800053

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591395185
- Condition: Cracked
- Location: Bs 186
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LT ENTRY DOOR DRAIN PAN SUPPORT ANGLE CRACKED AT LBL 55 AND STATION 186.  REPLACED ANGLE IAW DC9 SRM 51-30-8.
